MathSciNet Relay Station
MathSciNet bibliographic data
MR2728552 (2012b:34085) 34C10
Došlý, Ondřej; Fišnarová, Simona Half-linear oscillation criteria: perturbation in term involving derivative. Nonlinear Anal. 73 (2010), no. 12, 3756–3766.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement